|Severe cramps, diarhea and nausa
Mar 15, 2006
I am having severe cramps with nausea and diarhea after taking combivir and sustiva. I drink alcohol as well. The cramps are so severe I bend over in pain. I am also taking zoloft for depression. Also will HIV meds affect me when I have IV anesthesia during my dental surgery?
| Response from Dr. Henry
AZT or one of the other HIV meds your are taking can cause your GI symptoms in some patients. Pancreatitis or gastritis worsened by alcohol use can also be a concern. Your HIV specialist needs to evaluate you for those and other concerns. Often if one of the HIV drugs is aggravating the problem then a switch to another drug can promply help matters. Your current HIV drugs are usually OK to use with anesthetics used for dental surgery (need to inform the dental team of what you are taking). Zoloft can also cause loose stools so that is another drug that could be switched under certain circumstances. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Psoriasis?
- Is Ear Infection A Sign Of Acute HIV Infection?
- Stinging Pain Could I Have Acute HIV Infection
- Burning Penis After Condom Broke Worried I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.